# SDR SWIA200821023

- Difficulty date: November 19, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 22,300 hours, 31,154 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT WING RIB NR 16 LOWER CLIP CRACKED.  REPLACED PER SRM.
